Previous |  Up |  Next


condensing discrete dynamical system; stability; singular interval; continuous branch connecting two points; continuous curve
In the paper the fundamental properties of discrete dynamical systems generated by an $\alpha$-condensing mapping ($\alpha$ is the Kuratowski measure of noncompactness) are studied. The results extend and deepen those obtained by M. A. Krasnosel'skij and A. V. Lusnikov in \cite{21}. They are also applied to study a mathematical model for spreading of an infectious disease investigated by P. Takac in \cite{35}, \cite{36}.
[1] R. R. Achmerov M. I. Kamenskij A. S. Potapov, others: Measures of Noncompactness and Condensing Operators. Nauka, Novosibirsk, 1986. (In Russian.)
[2] H. Amann: Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces. Siam Rev. 18 (1976), 620-709. DOI 10.1137/1018114 | MR 0415432 | Zbl 0345.47044
[3] H. Amann: Gewöhnliche Differentialgleichungen. Walter de Gruyter, Berlin, 1983. MR 0713040
[4] J. P. Aubin A. Cellina: Differential Inclusions. Springer, Berlin, 1984. MR 0755330
[5] L. S. Block W. A. Coppel: Dynamics in One Dimension. Lecture Notes in Math., vol. 1513, Springer, Berlin, 1992. MR 1176513
[6] E. Čech: Point Sets. Academia, Praha, 1974. (In Czech.)
[7] W. A. Coppel: Stability and Asymptotic Behavior of Differential Equations. D. C. Heath and Co., Boston, 1965. MR 0190463 | Zbl 0154.09301
[8] J. L. Davy: Properties of the solutions of a generalized differential equation. Bull. Austral. Math. Soc. 6 (1972), 379-398. DOI 10.1017/S0004972700044646 | MR 0303023
[9] K. Deimling: Nonlinear Functional Analysis and Its Applications. Springer, Berlin, 1985. MR 0787404
[10] B. P. Demidovič: Lectures on Mathematical Theory of Stability. Nauka, Moskva, 1967. (In Russian.) MR 0226126
[11] R. Engelking: Outline of General Topology. North-Holland Publ. Co., Amsterdam, PWN-Polish Scientific Publishers, 1968. MR 0230273 | Zbl 0157.53001
[12] M. Fukuhara: Sur une généralization d'un théorème de Kneser. Proc. Japan Acad. 29 (1953), 154-155. MR 0060084
[13] L. Górniewicz D. Rozploch-Nowakowska: On the Schauder fixed point theorem. Topology in Nonlinear Analysis. Banach Center Publications, vol. 35, Inst. Math., Polish Academy of Sciences, Warszawa, 1996. MR 1448438
[14] P. R. Halmos: Naive Set Theory. Springer, New York Inc., 1974. MR 0453532 | Zbl 0287.04001
[15] A. Haščák: Fixed point theorems for multivalued mappings. Czechoslovak Math. J. 35 (1985), 533-542. MR 0809039
[16] P. Hess: Periodic-parabolic Boundary Value Problems and Positivity. Pitman Research Notes in Mathematics. Longman Sci and Tech., Burnt Mill, Harlow, 1991. MR 1100011 | Zbl 0731.35050
[17] M. A. Krasnosel'skij A. I. Perov: On the existence of solutions of certain nonlinear operator equations. Dokl. Akad. Nauk SSSR 126 (1959), 15-18. (In Russian.) MR 0106421
[18] M. A. Krasnosel'skij G. M. Vajnikko P. P. Zabrejko, Ja. B. Rutickij V. Ja. Stecenko: Approximate Solutions of Operator Equations. Nauka, Moskva, 1969. (In Russian.)
[19] M. A. Krasnosel'skij P. P. Zabrejko: Geometric Methods of Nonlinear Analysis. Nauka, Moskva, 1975. (In Russian.)
[20] M. A. Krasnosel'skij E.A. Lifšitc A. V. Sobolev: Positive Linear Systems: Method of Positive Operators. Nauka, Moskva, 1985. (In Russian.)
[21] M. A. Krasnosel'skij A. V. Lusnikov: Fixed points with special properties. Dokl. Akad. Nauk 345 (1995), 303-305. (In Russian.) MR 1372832
[22] Z. Kubáček: A generalization of N. Arouszajn's theorem on connectedness of the fixed point set of a compact mapping. Czechoslovak Math. J. 37 (1987), 415 423. MR 0904769
[23] Z. Kubáček: On the structure of fixed point sets of some compact maps in the Fréchet space. Math. Bohem. 118 (1993), 343-358. MR 1251881
[24] C. Kuratowski: Topologie. Vol. II. Pol. Tow. Mat., Warszawa, 1952. MR 0054232 | Zbl 0049.39704
[25] A. Pelczar: Introduction to Theory of Differential Equations. Part 2. Elements of the Qualitative Theory of Differential Equations. PWN. Warszawa 1989. (In Polish.)
[26] V. A. Pliss: Nonlocal Problems of Oscillation Theory. Nauka, Moskva, 1904. (In Russian).
[27] P. Poláčik I. Tereščák: Convergence to cycles as a typical asymptotic behavior in smooth strongly monotone discrete-time dynamical systems. Arch. Rational Mech. Anal. 116 (1991), 339-361. DOI 10.1007/BF00375672 | MR 1132766
[28] N. Rouche P. Habets M. Laloy: Stability Theory by Liapunov's Direct Method. Springer, New York, 1977. MR 0450715
[29] N. Rouche J. Mawhin: Équations Différentielles Ordinaires, Tome II, Stabilité et Solutions Périodiques. Masson et Cie, Paris. 1973. MR 0481182
[30] B. Rudolf: Existence theorems for nonlinear operator equation $Lu + Nu = f$ and some properties of the set of its solutions. Math. Slovaca 42 (1992). 55-63. MR 1159491
[31] B. Rudolf: A periodic boundary value problem in Hilbert space. Math. Bohem. 119 (1994), 347-358. MR 1316586 | Zbl 0815.34059
[32] B. Rudolf: Monotone iterative technique and connectedness of solutions. Preprint. To appear.
[33] B. Rudolf Z. Kubáček: Remarks on J. Nieto's paper: Nonlinear second-order periodic boundary value problems. J. Math. Anal. Appl. 46 (1990), 203-206. DOI 10.1016/0022-247X(90)90341-C
[34] W. Sobieszek P. Kowalski: On the different deffinitions of the lower semicontinuity, upper semicontinuity, upper scmicompacity. closity and continuity of the point-to-set maps. Demonstratio Math. 11 (1978), 1059-1003. MR 0529647
[35] P. Takáč: Asymptotic behavior of discrete-time semigroups of sublinear, strongly increasing mappings with applications to biology. Nonlinear Anal. 14 (1990), 35-42. DOI 10.1016/0362-546X(90)90133-2 | MR 1028245
[36] P. Takáč: Convergence to equilibrium on invariant d-hypersurfaces for strongly increasing discrete-time semigroups. J. Math. Anal. Appl. 148 (1990), 223-244. DOI 10.1016/0022-247X(90)90040-M | MR 1052057
[37] V. Šeda J. J. Nieto M. Gera: Periodic boundary value problems for nonlinear higher order ordinary differential equations. Appl. Math. Comp. 48 (1992). 71-82. DOI 10.1016/0096-3003(92)90019-W | MR 1147728
[38] V. Šeda Z. Kubáček: On the connectedness of the set of fixed points of a compact operator in the Fréchet space $C^m ([b,\infty), R^n)$. Czechoslovak Math. J. 42 (1992), 577-588. MR 1182189
[39] V. Šeda: Fredholm mappings and the generalized boundary value problem. Differential Integral Equations 8 (1995), 19-40. MR 1296108
[40] T. Yoshizawa: Stability Theory and the Existence of Periodic Solutions and Almost Periodic Solutions. Springer, New York. 1975. MR 0466797 | Zbl 0304.34051
[41] K. Yosida: Functional Analysis. Springer, Berlin, 1980. MR 0617913 | Zbl 0435.46002
[42] E. Zeidler: Nonlinear Functional Analysis and Its Applications I: Fixed-Point Theorems. Springer, New York Inc., 1986. MR 0816732 | Zbl 0583.47050
Partner of
EuDML logo